# SDR S04J32031

- Difficulty date: August 5, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H49X192232PRUT
- Part serial: 11455301
- Condition: Burst
- Location: Nr 11
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER TAKE-OFF, AIRPORT FOUND SOME TIRE DEBRIS ON THE RUNWAY. A FEW MINUTES LATER, PILOT NOTICED THE NR 4 HYD FLUID IS LOSING AND DECIDED TO DIVERT.  INITIAL INSPECTION REVEALED NR 11 MAIN GEAR TIRE BURST, FLUID RETURNING TUBE OF RT MAIN GEAR DOOR SEQUENCE VALVE CUT,  RT WINGROOT REAR FAIRING DAMAGED, AND ONE HARNESS CLAMP ON RT BODY GEAR BROKEN.  IAW RELATED MAINTENANCE CORRECTED THE DEFECTS.  DIVERSION RESULTED FROM HYD FLUID LOSS, CAUSED BY THE HYD TUBE CUT. IT IS CONSIDERED AS A RESULT OF TIRE-BURST DEBRIS HITTING.  CHI HAS ADVISED THE TIRE MANUFACTURER AND REQUESTED INVOLVING THE INVESTIGATION.
